Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Narendra Gupta

MBBS

Neurosurgeon, Delhi

200 at clinic
Book Appointment
Call Doctor
Dr. Narendra Gupta MBBS Neurosurgeon, Delhi
200 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. Narendra Gupta
Dr. Narendra Gupta is a trusted Neurosurgeon in Inder Enclave, Delhi. He is a MBBS . You can visit him at Shri Jiyalal Hospital in Inder Enclave, Delhi. Save your time and book an appointment online with Dr. Narendra Gupta on Lybrate.com.

Lybrate.com has an excellent community of Neurosurgeons in India. You will find Neurosurgeons with more than 33 years of experience on Lybrate.com. You can find Neurosurgeons online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - - -

Location

Book Clinic Appointment with Dr. Narendra Gupta

Shri Jiyalal Hospital

# 6, Inder Enclave, Rohtak Road, Delhi. Landmark: Near Peera Garhi Chowk, Opp. Metro Pillar No. 314, DelhiDelhi Get Directions
200 at clinic
...more

Shri Jiyalal Hospital

# 6, Inder Enclave, Rohtak Road, Delhi. Landmark: Near Peera Garhi Chowk, Opp. Metro Pillar No. 314Delhi Get Directions
200 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Narendra Gupta

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Father aged 70. On Parkinson's disease for last 5 months. 2 exchanges per day. Doctor has advised dytor 40 twice a day, after an episode of hypervolumia few days ago. Want to know if dytor dose is adequate.

MD - Homeopathy, BHMS
Homeopath, Vadodara
Father aged 70. On Parkinson's disease
 for last 5 months. 2 exchanges per day. Doctor has advised dytor 40 twice a d...
Yes it is adequate. And another suggestion is to take Homoeopathic treatment. It is better in treatment of Such diseases where allopathic treatment has very little to offer.
1 person found this helpful
Submit FeedbackFeedback

My grandpa has paralysis on right hand and he didn't talk well any suggestions for treatment how much cost will be for treatment.

MBBS
General Physician, Mumbai
Apart from medication he needs daily physiotherapy treatment till recovery and for costs contact your local doctors
Submit FeedbackFeedback

I am 25 years old. I have Parkinson's disease my both hands have been shivering since last 10 years and also there is no energy on my whole body because I have done masturbation due to masturbation I have excess orgasm. Please help me.

BHMS
Homeopath, Sindhudurg
I am 25 years old. I have Parkinson's disease my both hands have been shivering since last 10 years and also there is...
I advise you to take homoepathic treatment for parkinson's disease. Since when do you masturbate? homoepathic treatment takes away habits of masturbation as well as remove side effects of masturbation.
Submit FeedbackFeedback

Sir mam I used to be very intelligent in my last class and did not sit quite until I get my answer by surfing net asking question to teacher or by my common sense I get fascinated by solving maths problem but now in 11th class I loss interest in studies I loss interest by playing my favourite PC games I also have some hair loss. I also get tired and have fatigue from morning to afternoon even if I get full sleep but I laugh a lot I get even frustrated as when I try to study my mind's always told me that you are so much intelligent in class 10th but you r now no more this frustrated me as I have no will to study. My when class always says yes sir/mam and I don't understand so also develop bad habit of saying yes even if I don't understand that this even frustrate me more. I even don'tcry in 10th I have dreamofbecoming engineer but now my mind says what happenof don't become engineer just start small business and what happens ifu fail in thatetc etc I wanna know if I have depression or not.

MD - Homeopathy, BHMS
Homeopath, Vadodara
Hi Vaibhav... loosing interest in studies... and getting distracted at this age is very common... especially when you have wrong association... To change it you may not need any medicine.. But you will have to change your association first... Prepare a time table.. set your goals...and on achieving it give yourself a gift.. that will work as a good driving force... Plus you can do meditation.. and other techniques to improve concentration.. and relaxing... Still in case you need help you may consult for homoeopathic treatment.. It has power to change the temperament of the patient...
Submit FeedbackFeedback

I am 20yrs old and I am facing problem of numbness in my foot. Can you tell me the reason and exercises.

M.S. -ORTHO, Fellowship In hip and Knee Replacement Surgery
Orthopedist, Surat
I am 20yrs old and I am facing problem of numbness in my foot. Can you tell me the reason and exercises.
Numbness in foot is big issue for your age. Please consult doc for your diagnosis. Don't ignore it.
Submit FeedbackFeedback

My wife had brain bug for last one year. She is taking levipil and frisium. during bug cure she had take steroids. Then effect of steroids she had abnormal menses (MC). She had taking medicine from gynecology. It's been two month she is on another medicine Dronis 30. Now problem is she had no interest in sex. What is the reason for that. Is it due to brain bug or steroids or Dronis. What should we do.

MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
Hello- The decreased sex drive and irregular menses of your wife is due to Levipil and Frisium (also known as SSRIs). The serotonin levels in the body are stabilized by prescription antidepressants. Women taking SSRIs may experience delayed lubrication as well as delayed or blocked orgasm. Generally, women are also likely to experience lack of desire for sex. It can be cured and you wife's libido can be restored by the help of ayurvedic medicines.
Submit FeedbackFeedback

I am 28 years old male and I have hand shivering problem. Sometimes my hands shivering too much. What can I do.

MBBS
General Physician, Cuttack
1. It could be due to anxiety, nervousness or thyroid problem 2. Avoid anxiety and nervousness 3..Do thyroid function test to exclude thyroid problem 4. consult physician
2 people found this helpful
Submit FeedbackFeedback

I have been suffering frm migraine. What precautions should I take to inhibit its effect during this monsoon.

MBBS
General Physician, Cuttack
1.Take crocin Pain relief one Tablet sos after food up to a maximum of three tablets daily at the time of attack, apply ice pack, massage scalp/temple 2.Drink plenty of water and take rest. 3. Avoid stress, anxiety, depression, agitation, exposure to loud noise, bright light, strong smell inadequate sleep, continuous use of cell phone since it precipitates migraine attack 4.Avoid salted /processed food, aged cheese, excess tea/coffee/alcoho (red wine)/caffeinated beveragesl. Don’t skip/postpone your meal, avoid hunger since it triggers the attack 5. Go for regular exercise, reduce weight if over weight 6. Practice yoga, meditation, deep breathing exercise to calm your mind, control your emotion and relieve you from stress 7. If You have chronic migraine, you have to take migraine prophylaxis like propranolol/ vasograin after consulting physician 8. Consult neurologist to exclude other causes of headache and if required, take CT scan of brain.
Submit FeedbackFeedback

Time to time my migraine increases, so which medicine should I take to overcome from this?

MD - Homeopathy, BHMS
Homeopath, Vadodara
It is not possible that we will.tell.one Medicine and your migraine will go. If you want permanent solution then consult and take proper Homoeopathic treatment.. You can consult me through Lybrate for homoeopathic treatment..
Submit FeedbackFeedback
View All Feed

Near By Doctors

87%
(14 ratings)

Dr. Anshul Gupta

DNB (Neuro-Surgeon), MBBS
Neurosurgeon
Sir Ganga Ram Hospital, 
500 at clinic
Book Appointment
89%
(196 ratings)

Ibs Hospital

MBBS Bachelor of Medicine and Bachelor of Surgery
Neurosurgeon
INSTITUE OF BRAIN & SPINE (IBS HOSPITAL), 
0 at clinic
Book Appointment
90%
(50 ratings)

Dr. Vineet Varghese

MBBS, DNB - General Surgery, DNB- Neurosurgery
Neurosurgeon
BLK Super Speciality Hospital, 
300 at clinic
Book Appointment
87%
(35 ratings)

Dr. Arun Sharma

MBBS, MS - General Surgery, MCh - Neuro Surgery
Neurosurgeon
Indian Spinal Injuries Centre, 
300 at clinic
Book Appointment
86%
(13 ratings)

Dr. Shailesh Jain

MBBS, MCh, MS
Neurosurgeon
Arihant Neuro Spine Clinic, 
300 at clinic
Book Appointment